논문KCI 등재
Amalgamated products, critical exponents and uniform growth of groups: a unified approach
0
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
The aim of this note is to advertise a method which turnsout to be powerful enough to be used successfully in problems which areapparently unrelated. It is based on a modication of a construction thatwe rst introduced in [2].
참고문헌 (13)
- "Manifolds of nonpositive curvature volume61 of Progress in Maths. Birkh?auser" (1985)
- "Gallot, Entropies et rigidites des espaces localement symetriques de courbure strictement negative", 5(5), pp.731~799 (1995)
- "Rigidity of amalgamated products in negative curvature" (2005)
- "Uniform growth of groups acting on Cartan-Hadamard spaces", pp.006~
- "Cheeger constant and algebraic entropy of linear groups", 2005(56), pp.3511~3523 (2005)
- "285. Springer Series in Soviet Mathematics. Springer-Verlag" (1988)
- "On the di??erential form spectrum of hyperbolic manifolds", 3(4), pp.705~747 (2004)
- "On uniform exponential growth for linear groups", 160(1), pp.1~30 (2005)
- "Exotic structures and the limitations of certain analyticmethods in geometry", 8(4), pp.639~651 (2004)
- "Free quotients and the ?rst Betti number of some hyperbolic manifolds", 1(1-2), pp.71~82 (1996)
- "Mesures de Patterson-Sullivan en rang superieur", 112(4), pp.776~809 (2002)
- "Ergodicite et equidistribution en courbure negative", (95), pp.1~96 (2003)
- "Rigidity, unitary representations of semisimple groups, and fundamentalgroups of manifolds with rank one transformation group", 152(1), pp.113~182 (2000)
관련 논문AI추천
On the set of critical exponents of discrete groups acting on regular trees권상훈대한수학회 · 대한수학회지2019 · 제56권 제2호Cyclic subgroup separability of certain graph products of subgroup separable groupsKok Bin Wong, Peng Choon Wong대한수학회 · 대한수학회보2013 · 제50권 제5호Separability properties of certain polygonal products of groups김관수, C. Y. Tang대한수학회 · 대한수학회지2002 · 제39권 제3호A New Combination Theorem for Relatively Hyperbolic Groups김잔, 이동희영남수학회 · East Asian Mathematical Journal2020 · 제36권 제5호Uniqueness of quasi-roots in right-angled Artin groups이상진, 이언경대한수학회 · 대한수학회지2022 · 제59권 제4호Residual P-Finiteness of Certain Generalized Free Products of Nilpotent Groups김관수, James McCarron, Youngmi Lee경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2008 · 제48권 제3호
이 간행물의 다른 논문 (8건)
Global solutions of semirelativistic Hartree type equationsTohru Ozawa, 조용근pp. 1065-1078Holomorphic maps onto K\"ahler manifolds with non-negative Kodaira dimensionThomas Peternell, 황준묵pp. 1079-1092Symmetric space, geometry and topology김인강pp. 1093-1102A multiscale mortar mixed finite element method for slightly compressible flows in porous mediaMary F. Wheeler, 박은재, 김미영, Sunil G. Thomaspp. 1103-1119Unimodular groups of type $\mathbb R^3\rtimes \mathbb R$이경배, 신준국, 이종범, 이승훈pp. 1121-1137
